im having headaches,fatigue,numbness in my arms,nausea and vomiting could this be from my mirana iud?
Headache, fatigue, nausea and vomiting are common side effects of Mirena. Numbness of arms and legs is classed as a serious side effect. Please see your doctor.
I believe you are referring to Mirena. Well some of the side effects are mentioned below:
1. BREST pain
2. Spinal pain and Headaches.
3. Acne is another main side-effect of Mirena after insertion.
4. Women using Mirena often discharges a milky white colored fluid after regular intervals.
5. Common cold and infections are also seen in case of using Mirena.
6. Women generally feel elongated menstrual periods with pain. Also researches confirmed that women who have taken Mirena generally have heavier menstrual periods than in the normal case. This is something very disturbing. It is also the fact that about 18 to 25 % of women feels that they are experiencing no more periods.
7. Other side effects include ovarian cysts, Sinus infections and weight gain which are dangerous symptoms for using Mirena. The researched percentage that is calculated for the women using Mirena and developing ovarian cysts at the same time is about 10 to 13 %. Along with Sinus there is another type of infection called the Yeast infection. Yeast infection also affects the women experiencing Mirena.
I hope this will help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Posted 26 Sep 2011 • 2 answers
Posted 18 Dec 2012 • 1 answer
Posted 12 Mar 2016 • 0 answers
Posted 16 May 2016 • 1 answer